Possible Levaquin reaction

I am writing after watching your video made in 2008.  I have an elderly mother that I believe has had reactions to levequin.  In January of 2008 she was hospitalized with CHF and they determeined that she had a UTI infection which they gave her Leviquin for.  In two days she had not slept or even rested so they gave her Ambian to help her to rest within an hour she was VERY defiant and said her lungs were burning and that they ( the nurses) were “killing” her.  At the time we were told that the Ambian caused the reaction.  She recovered but not before she landed in ICU and we were told that she would not make it.  Through the following year she kept getting recurrent infections.  To my knowledge she had not been given  Leviquin till this past February.  She was then given an IV drip, a 7 day oral run, and then hospitalized and given another 10 day run of the medication.  After taking the oral run she started talking incessantly for 5 days without resting, drinking or sleeping and litterally talked for 5 days.  Then she yelled for another 3.  I wont go any further in boring you with her symptoms but I am very curious if you have heard of any other symptoms like these especially in the elderly.  The symptoms she has had are simlar to those of Alzheimers or dimentia EXCEPT for the fact that they sypmtoms were VERY VERY sudden.  Whereas, with either of the earlier mentioned diseases they are VERY gradual.  Thank you for your time.

Be Sociable, Share!
You can leave a response, or trackback from your own site.

Leave a Reply


Design by Aaron Melvin